# SDR R61A201209040453

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,671 hours, 16,260 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT COFFEE POT HAD A BURNING SMELL.  MAINTENANCE CLEANED AFT COFFEEMAKER PER EMB AMM 25-37-03.  OPS CHECKED GOOD.
